Toggle Main Menu Toggle Search

Open Access padlockePrints

Operators having the symmetrized bidisc as a spectral set

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Publication status: Published

Journal: Proceedings of the Edinburgh Mathematical Society

Year: 2000

Volume: 43

Issue: 1

Pages: 195-210

ISSN (print): 0013-0915

ISSN (electronic): 1464-3839

Publisher: Cambridge University Press


DOI: 10.1017/S0013091500020812


Altmetrics provided by Altmetric